Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2004 (2004), Issue 2, Pages 127-136
http://dx.doi.org/10.1155/S1110757X04307084

Fast intersection methods for the solution of some nonlinear systems of equations

Société de Calcul Mathématique, SA, 111 Faubourg Saint Honoré, Paris 75008, France

Received 13 July 2003; Revised 23 February 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bernard Beauzamy, “Fast intersection methods for the solution of some nonlinear systems of equations,” Journal of Applied Mathematics, vol. 2004, no. 2, pp. 127-136, 2004. doi:10.1155/S1110757X04307084